The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 1

Contents: JAT Vol. 84, No. 1, Jan. 96
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (

PostPosted: Tue Dec 03, 2002 4:15 pm    
Subject: Contents: JAT Vol. 84, No. 1, Jan. 96
Reply with quote

Contents: JAT Vol. 84, No. 1, Jan. 96

Table of Contents: J. Approx. Theory, Volume 84, Number 1, January 1996

In Memoriam

Jozsef Szabados
In Memoriam Arun Kumar Varma (1934--1994)

Regular Articles

Satya Deo
On projective dimension of spline modules

V. E. Maiorov and G. W. Wasilkowski
Probabilistic and average linear widths in $L_infty$-norm with respect
to $r$-fold Wiener measure

T. N. T. Goodman, K. G. Ivanov, and A. Sharma
Hermite interpolation in the roots of unity

Jos'e A. Adell, F. Germ'an Bad'ia, Jes'us de la Cal and Fernando Plo
On the property of monotonic convergence for beta operators

Hong-Tae Shim and Hans Volkmer
On the Gibbs phenomenon for wavelet expansions

Antonio J. Duran and Pedro Lopez-Rodriguez
Orthogonal matrix polynomials: zeros and Blumenthal's theorem

Ward Cheney and Alphonse Magnus
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.024562 seconds : 18 queries executed : GZIP compression disabled